On peaks in carrying simplices
Colloquium Mathematicum, Tome 81 (1999) no. 2, pp. 285-292
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
A necessary and sufficient condition is given for the carrying simplex of a dissipative totally competitive system of three ordinary differential equations to have a peak singularity at an axial equilibrium. For systems of Lotka-Volterra type that result translates into a simple condition on the coefficients.
@article{10_4064_cm_81_2_285_292,
author = {Janusz Mierczy\'nski},
title = {On peaks in carrying simplices},
journal = {Colloquium Mathematicum},
pages = {285--292},
year = {1999},
volume = {81},
number = {2},
doi = {10.4064/cm-81-2-285-292},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-81-2-285-292/}
}
Janusz Mierczyński. On peaks in carrying simplices. Colloquium Mathematicum, Tome 81 (1999) no. 2, pp. 285-292. doi: 10.4064/cm-81-2-285-292
Cité par Sources :